| Catalog Number |
1012453-20 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.D4: the udi is unknown due to the part/lot number was not provided.
Event or Problem Description
A photo was provided of an unspecified nc trek that appears to be separated into separate pieces.There was no adverse patient effects reported and no clinically significant delay reported.No additional information was provided.
Event or Problem Description
Subsequently, after the initial report was filed, it was noted the device was a 4.0x20mm nc trek balloon dilatation catheter that was used.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported separation.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.D4 lot number updated from unknown to 30327g1; the part number updated from unk nc trek to 1012453-20.